Free to Breathe
2,542 members1,130 posts

Optivo Skin trouble

I take care of my 90 year old mother. She was diagnosed with Stage IV Lung Cancer. More than 5 years ago. She had Chemo Alimta with carboplaten for 2 years. Then went on Tarceva pills for 2 more. . They stopped working. Her doctor started her on Optivo. 1 2 &3 treatment went fine. Well #4 was a doosey. She got dizzy , confused her eye sight was getting bad. They had her get a CAT scan asap. To rule out encephalitis. So we stop the Optivo . This is my concern and question to anyone out there. She has gotten a rash moles and lesions. That started on her legs and now has traveled up her stomach and now reached her neck. Has anyone delt with the immunotherapy attack their good immune system. Her doctors have no answers. Its scaring that it might go to her face next. I pray it wont. Please respond if someone has a clue. Sorry its a long story but all the facts should be known.

2 Replies
oldestnewest

ChickisGirl,

Welcome, I imagine your mother is very grateful to have you with her through all of this.

For information on Opdivo, you may want to take a look at: opdivo.com/advanced-nsclc.

Reply

Beyond my experience. Keep calling and checking with your Doctors.

Reply

You may also like...